# SDR SWAA2013090919979

- Difficulty date: September 3, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6552878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CREASE BEAM CHORD CRACKED AT STATION 947.5 + 11", LBL 53.  R&R CHORD IAW SRM & DRAWING.
